umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the codegree density of complete 3-graphs and related problems
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2013 (English)In: The Electronic Journal of Combinatorics, ISSN 1097-1440, E-ISSN 1077-8926, Vol. 20, no 4, Article number: P28- p.Article in journal (Refereed) Published
Abstract [en]

Given a 3-graph F, its codegree threshold co-ex(n, F) is the largest number d - d(n) such that there exists an n-vertex 3-graph in which every pair of vertices is contained in at least d triples but which contains no member of F as a subgraph. The limit [GRAPHICS] is known to exist and is called the codegree density of F. In this paper we generalise a construction of Czygrinow and Nagle to bound below the codegree density of complete 3-graphs: for all integers s >= 4, the codegree density of the complete 3-graph on s vertices K-s satisfies [GRAPHICS] We then provide constructions based on Steiner triple systems which show that if this lower bound is sharp, then we do not have stability in general. In addition we prove bounds on the codegree density for two other in finite families of 3-graphs.

Place, publisher, year, edition, pages
Electronic Journal of Combinatorics , 2013. Vol. 20, no 4, Article number: P28- p.
Keyword [en]
Extremal hypergraph theory, codegree density
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-84518ISI: 000327493100006OAI: oai:DiVA.org:umu-84518DiVA: diva2:687414
Available from: 2014-01-14 Created: 2014-01-08 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Falgas-Ravry, Victor
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
The Electronic Journal of Combinatorics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 59 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf